| Model Number |
AZURION 3 M12 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that fluoro not functioning due to defective handswitch on a azurion 3 m12.The clinical use of the system was in use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service replaced the defective handswitch 9-pin d-sub (f) white and returned the device to use.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).